# SDR DALA2018030601409

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BS 1680 FLOORBEAM BL 0 TO BL 44 AND AROUND NUTPLATES AND ATTACH CLIPS. CORROSION FOUND OUT OF LIMITS. REPAIRED IAW ER/A 556488-14, REV ORIGINAL.
